# SDR DALA2017112008237

- Difficulty date: November 17, 2017
- Submitted: November 20, 2017
- Operation: Air carrier
- Aircraft: N6707A
- Make and model: Boeing 757232
- Aircraft serial: 30395
- Aircraft time: 59,960 hours, 22,115 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Shroud
- Condition: Out Of Adjust
- Location: R3 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R3 DOOR "KNUCKLE KNOCKER" WILL NOT INDICATE DOOR IS ARMED. ADJUSTED SHROUD AROUND KNOCKER. OPS CK NORMAL, OK FOR SVC.
